Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Discomfort and vibration on tip of penis. Why is it recurring?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
my tip of penis is vibrating and i am feeling too discomfort. I had the problem 2 years back but it is off & On. Now it is there from last three days.I have visted the Dr and he said it is an infection.pls suggest why it is repeting...
Posted Tue, 18 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 2 hours later

Thanks for writing to XXXXXXX
Since i have not examined u, i will try to help u based on the description.
Penis Vibrating- i think u mean throbbing pain, am i right?
Based on ur examination by your doctor, u probably have infection of the foreskin.
This usually happens if the foreskin is tight, but can happen otherwise too.
Maintenance of hygiene (clean the foreskin and the head of penis by retracting it at bath), local antibiotic ointment with or without oral antibiotic should help.
If not, circumcision may be advisable, the decision can be taken only after examining you.
Hope i have made things clear.
Kindly get back for queries if any---

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor